# SDR DALA14033496316

- Difficulty date: May 27, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 53,621 hours, 6,719 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT NOT ILLUMINATED AT SEAT 22C.  FOUND CONNECTOR D15670J LOOSE, SECURED, OPS CHECKED OK IAW AMM.
